Side Effects Of Anti-depressant Drugs And Supplements On Male Erections?
, I want to ask. Are there any side effects of these antidepressants after taking them for more than one year, every day, on sex. I just got married 2mth. When the penetration of my wife did not feel my penis enter. And he felt no pain at all. Information please. Thks
Hello, Lieora, thank you for asking HealthReplies.com.
Forneuro contains B vitamins and folic acid as nerve vitamins. Depakote is a drug that has active substance divalproex sodium (a derivative of valproate acid) which is used as an anti-seizure / anti-epileptic drug and for mood stabilization in disorders such as mania, bipolar, or also used in migraine treatment.
Some of the frequent side effects of Depakote are diarrhea, dizziness, blurred vision, memory disturbances, ringing in the ears, tremors / tremors, drowsiness, hair loss, irregular menstruation, weight gain, and depression. Some anti-epilepsy drugs are said to have an effect on decreasing levels of the sex hormone testosterone which affects erection, but this remains to be further investigated.
Not feeling the penis in when penetration can be caused due to erection problems / difficult erection or difficult to maintain an erection. Things that can be thought of as a cause of erectile disorders for example:
1. Nerve disorders: Stroke, epilepsy, Parkinson's
2. Vascular disorders: diabetes, hypertension
3. Hormonal disorders
4. Structural abnormalities in the penis
5. Psychological disorders: anxiety, depression, stress, insecurity
6. Lifestyle: smoking habits, alcohol consumption, drug consumption
7. Drug side effects: antidepressants, antihistamines, heart medications, etc.
8. Decreased stamina
To determine the exact cause, must be examined directly by a doctor. Your doctor will ask questions about your symptoms, medical history, treatment history, to your daily lifestyle. In addition, physical examination and supporting examinations are needed, for example blood tests, heart records, or ultrasound. Treatment for this condition depends on the cause.
Actually, women also do not have to feel pain during penetration to achieve sexual satisfaction. Sexual satisfaction can be achieved by building a good mood, foreplay, to variations in sexual position.
Finally, it is best not to stop therapy / change the dosage from the doctor without the knowledge of the doctor who is treating you. Discuss this with your doctor to get the right solution. That's all, hopefully it's useful.